A Caltech Library Service

Lifts of Borel actions on quotient spaces

Frisch, Joshua R. and Kechris, Alexander S. and Shinko, Forte (2022) Lifts of Borel actions on quotient spaces. Israel Journal of Mathematics, 251 (2). pp. 379-421. ISSN 0021-2172. doi:10.1007/s11856-022-2434-z.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


Given a countable Borel equivalence relation E and a countable group G, we study the problem of when a Borel action of G on X/E can be lifted to a Borel action of G on X.

Item Type:Article
Related URLs:
URLURL TypeDescription
Kechris, Alexander S.0000-0002-2226-0423
Shinko, Forte0000-0001-8142-1509
Issue or Number:2
Record Number:CaltechAUTHORS:20230125-514112400.2
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:118926
Deposited By: Research Services Depository
Deposited On:30 Jan 2023 18:20
Last Modified:30 Jan 2023 18:20

Repository Staff Only: item control page